# SDR SWAA120569

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 55,578 hours, 45,493 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645268A
- Part serial: MA5515
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT WING NR 5 GROUND SPOILER O/B ATTACH FITTING CRACKED.  REMOVED AND REPLACED NR 5 SPOILER PER MM.
